# SDR CA061117005

- Difficulty date: November 6, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737-200
- Aircraft time: 43,548 hours
- Engine: Pwa JT8D17
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Support
- Part number: 69601002
- Condition: Cracked
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON WALK AROUND AFTER LANDING FOUND CENTER SUPPORT ASSY OF GRAVEL DEFLECTOR CRACKED.  CENTER SUPPORT ASSY CRACK REPAIRED.  ASSEMBLY SUPPORT FITTING P/N69-60100-2 REPLACED AIRCRAFT RETURNED TO SERVICE.
